# SDR ASOA03144

- Difficulty date: April 2, 2003
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN 'A' CHECK AT MCN, THE RIGHT ENGINE SUPPORT BEAM AT BL 36.20 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE RIGHT ENGINE SUPPORT BEAM AT BL 36.20 IAW ASA EO 600-53-0070.  (M)
